# SDR DALA2015011200284

- Difficulty date: January 9, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 33,991 hours, 14,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AT FRAME 1475, LONGERON 2L, REMOVED AND REPLACED IAW DWG 5911432.
